Annales de l'Institut Henri Poincaré, Probabilités et Statistiques

Smoothing effect of rough differential equations driven by fractional Brownian motions

Fabrice Baudoin, Cheng Ouyang, and Xuejing Zhang

Full-text: Open access

Abstract

In this work we study the smoothing effect of rough differential equations driven by a fractional Brownian motion with parameter $H>1/4$. The regularization estimates we obtain generalize to the fractional Brownian motion previous results by Kusuoka and Stroock.

Résumé

Dans ce travail nous étudions l’effet de régularisation pour des équations différentielles stochastiques conduites par un mouvement brownien fractionnaire de paramètre $H>1/2$. Les estimées obtenues généralisent des estimées obtenues précédemment par Kusuoka et Stroock.

Article information

Source
Ann. Inst. H. Poincaré Probab. Statist., Volume 52, Number 1 (2016), 412-428.

Dates
Received: 17 April 2013
Revised: 4 March 2014
Accepted: 4 September 2014
First available in Project Euclid: 6 January 2016

Permanent link to this document
https://projecteuclid.org/euclid.aihp/1452089274

Digital Object Identifier
doi:10.1214/14-AIHP642

Mathematical Reviews number (MathSciNet)
MR3449308

Zentralblatt MATH identifier
1335.60084

Subjects
Primary: 60

Keywords
Rough paths Smoothing effect Fractional Brownian motion

Citation

Baudoin, Fabrice; Ouyang, Cheng; Zhang, Xuejing. Smoothing effect of rough differential equations driven by fractional Brownian motions. Ann. Inst. H. Poincaré Probab. Statist. 52 (2016), no. 1, 412--428. doi:10.1214/14-AIHP642. https://projecteuclid.org/euclid.aihp/1452089274


Export citation

References

  • [1] F. Baudoin and L. Coutin. Operators associated with a stochastic differential equation driven by fractional Brownian motions. Stochastic Process. Appl. 117 (5) (2007) 550–574.
  • [2] F. Baudoin and M. Hairer. A version of Hörmander’s theorem for the fractional Brownian motion. Probab. Theory Related Fields 139 (3–4) (2007) 373–395.
  • [3] F. Baudoin and C. Ouyang. Gradient bounds for solutions of stochastic differential equations driven by fractional Brownian motions. In Malliavin Calculus and Stochastic Analysis: A Festschrift in Honor of David Nualart 413–426. Springer, New York, 2012.
  • [4] T. Cass and P. Friz. Densities for rough differential equations under Hörmander condition. Ann. of Math. (2) 171 (3) (2010) 2115–2141.
  • [5] T. Cass, M. Hairer, C. Litterer and S. Tindel. Smoothness of the density for solutions to Gaussian rough differential equations. Ann. Probab. 43 (1) (2015) 188–239.
  • [6] T. Cass, C. Litterer and T. Lyons. Integrability estimates for Gaussian rough differential equations. Ann. Probab. 41 (4) (2013) 3026–3050.
  • [7] L. Coutin and Z. Qian. Stochastic analysis, rough path analysis and fractional Brownian motions. Probab. Theory Related Fields 122 (1) (2002) 108–140.
  • [8] P. Friz and N. Victoir. Multidimensional Stochastic Processes Seen as Rough Paths. Cambridge Univ. Press, Cambridge, 2010.
  • [9] M. Hairer and N. S. Pillai. Regularity of laws and ergodicity of hypoelliptic SDEs driven by rough paths. Ann. Probab. 41 (4) (2013) 2544–2598.
  • [10] S. Kou and X. Sunney-Xie. Generalized Langevin equation with fractional Gaussian noise: Subdiffusion within a single protein molecule. Phys. Rev. Lett. 93 (18) (2004) 180603(1)–180603(4).
  • [11] S. Kusuoka. Malliavin calculus revisited. J. Math. Sci. Univ. Tokyo 10 (2003) 261–277.
  • [12] S. Kusuoka and D. Stroock. Applications of the Malliavin calculus. I. In Stochastic Analysis (Katata/Kyoto, 1982) 271–306. North-Holland Math. Library 32. North-Holland, Amsterdam, 1984.
  • [13] S. Kusuoka and D. Stroock. Applications of the Malliavin calculus. II. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 32 (1) (1985) 1–76.
  • [14] S. Kusuoka and D. Stroock. Applications of the Malliavin calculus. III. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 34 (2) (1987) 391–442.
  • [15] W. Li and Q. Shao. Gaussian processes: Inequalities, small ball probabilities and applications. In Stochastic Processes: Theory and Methods 533–598. C. R. Rao and D. Shanbhag (Eds). Handbook of Statistics 19. Elsevier, New York, 2001.
  • [16] T. Lyons. Differential equations driven by rough signals (I): An extension of an inequality of L. C. Young. Math. Res. Lett. 1 (4) (1994) 451–464.
  • [17] T. Lyons and Z. Qian. System Control and Rough Paths. Oxford Univ. Press, Oxford, 2002.
  • [18] D. Nualart. The Malliavin Calculus and Related Topics. Probability and Its Applications, 2nd edition. Springer, Berlin, 2006.
  • [19] D. Nualart and A. Rǎşcanu. Differential equations driven by fractional Brownian motion. Collect. Math. 53 (1) (2002) 55–81.
  • [20] D. Nualart and B. Saussereau. Malliavin calculus for stochastic differential equations driven by a fractional Brownian motion. Stochastic Process. Appl. 119 (2) (2009) 391–409.
  • [21] J. Szymanski and M. Weiss. Elucidating the origin of anomalous diffusion in crowded fluids. Phys. Rev. Lett. 103 (3) (2009) 038102(1)–038102(4).
  • [22] V. Tejedor, O. Benichou, R. Voituriez, R. Jungmann, F. Simmel, C. Selhuber-Unkel, L. Oddershede and R. Metzle. Quantitative analysis of single particle trajectories: Mean maximal excursion method. Biophysical J. 98 (7) (2010) 1364–1372.
  • [23] M. Zähle. Integration with respect to fractal functions and stochastic calculus I. Probab. Theory Related Fields 111 (1998) 333–374.